On the wegner orbital model

Ron Peled, Jeffrey Schenker, Mira Shamis, Sasha Sodin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Scopus citations
Original languageEnglish
Pages (from-to)1030-1058
Number of pages29
JournalInternational Mathematics Research Notices
Volume2019
Issue number4
DOIs
StatePublished - 20 Feb 2019

Funding

FundersFunder number
National Science Foundation1500386, DMS-1500386, 639305, 678520
Spectrum Pharmaceuticals
European Research Council
Israel Science Foundation1048/11, 147/15, 861/15
Norsk Sykepleierforbund

    Cite this